EconPapers    
Economics at your fingertips  
 

Invariant sets for nonlinear evolution equations, Cauchy problems and periodic problems

Norimichi Hirano and Naoki Shioji

Abstract and Applied Analysis, 2004, vol. 2004, 1-21

Abstract:

In the case of K ≠ D ( A ) ¯ , we study Cauchy problems and periodic problems for nonlinear evolution equation u ( t ) ∈ K , u ′ ( t ) + A u ( t ) ∋ f ( t , u ( t ) ) , 0 ≤ t ≤ T , where A isa maximal monotone operator on a Hilbert space H , K is a closed, convex subset of H , V is a subspace of H , and f : [ 0 , T ] × ( K ∩ V ) → H is of Carathéodory type.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/826030.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/826030.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826030

DOI: 10.1155/S1085337504311073

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:826030